International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1994 / Article

Open Access

Volume 17 |Article ID 430893 | https://doi.org/10.1155/S0161171294000189

Dao-Rong Ton, "Radical classes of l-groups", International Journal of Mathematics and Mathematical Sciences, vol. 17, Article ID 430893, 13 pages, 1994. https://doi.org/10.1155/S0161171294000189

Radical classes of l-groups

Received10 Jun 1992
Revised07 Dec 1993

Abstract

The main results of this paper concern radical classes of l-groups. In the sections 2-3 the relationship between several radical classes of l-groups are discussed and the characteristic properties for several radical mappings are given. In the sections 5-6 we give nice concrete descriptions of some important radical classes of l-groups using the structure theorems of a complete l-group and an Archimedean l-group.

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views75
Downloads385
Citations